Can you have a allergic reaction 8 hours after taking a pill
Too a medication last night and this morning All day i have felt like im allergic to it,,,i have no rash but off and on my breathing felt labored I cleaned the house bathed the dogs and now even 8 hours later my lips fill kinda dry and funny.I had fast heart rate i talked to my Dr on the phone and she feels its all anxiety and told me no need to go to ER..does anyone know if you can have a allergic reaction hours later and no rash or anything just some wierd symptoms like i have discribed
Allergic reaction to a drug is possible after 8 hours of taking it, depending on what the drug is. It can also happen after taking 2 or more doses. Always it is not in form of a rash. It could be a labored breathing too. However since you have cleaned the house and bathed the dogs, even if this is a routine with you, it could be due to these activities.
Please let me know what the drug is. Then only I can tell you whether your symptoms are due to the drug or not.It could be due to anxiety too, especially if it a drug new to you.
It is difficult to comment beyond this at this stage. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.